American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M17) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Friedrich Knop. Automorphisms, root systems, and compactifications of homogeneous varieties. J. Amer. Math. Soc. 9 (1996) 153-174. MR 1311823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ranee Kathryn Brylinski. Limits of weight spaces, Lusztig's $q$-analogs, and fiberings of adjoint orbits . J. Amer. Math. Soc. 2 (1989) 517-533. MR 984511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1